Posted by Margaret Godfrey (18.104.22.168) on August 03, 1999 at 19:25:18:
Just to pass along info...I'm into 3rd week of Prednisone Taper along w/ beta blocker for bp problems that cropped up with attacks.
My doctor had me come in today for an evaluation and we decided when I finish Prednisone(she said NOT a good idea to just quit) we will switch to Lithium. when I finish current supply of beta blocker we will switch to Verapermil(sp?) She will also talk to the neurologist so I won't have to wait until Oct 19.
Gave me some advise on FMLA. Seems you don't have to take the three months all at once, there is some flexibility, and I'm going to look into starting the paper work in order to protect my employment.
Overall...I felt good about what we accomplished today..even if my head does hurt tonight.
I'm grateful to have a good internal specialist that is working so hard for me on this.
I think of and pray for you all...(I'm up a lot at night and have time.)
Post a Followup